# SDR FXGA201905231944

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESLEAGE SKIN REPLACEMENT BETWEEN F/STA 259.5 AND 360 STRINGER 19L AND 26L.  TO REPLACE A CORRODED SKIN BETWEEN F/STA 259.5 AND 360, FROM STRINGER 20L AND 25L.  REMOVE AND REPLACE CORRODED SKIN PER SRM.
